MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV TIB CEM CONICAL RMR; ATTUNE STEMMABLE TIBIA INSTRUMENTS : REAMERS

DEPUY IRELAND - 9616671 ATTUNE REV TIB CEM CONICAL RMR; ATTUNE STEMMABLE TIBIA INSTRUMENTS : REAMERS
Catalog Number 250620103
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: evaluation of the returned device confirms damage to the reamer.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the conical drills were getting hung up in the top of the drill towers and not passing through smoothly.The surgeon questioned wether any of the products were damaged or defective.No surgical delay.

Brand Name
ATTUNE REV TIB CEM CONICAL RMR
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9272965
Report Number1818910-2019-113818
Device Sequence Number177671
Product Code HTO
UDI-Device Identifier10603295440567
UDI-Public10603295440567
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250620103
Device Lot NumberNG64617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1